MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX, FOR INLINE

FERNO-WASHINGTON, INC. INX, FOR INLINE
Model Number 0015803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Abrasion (1689); Laceration(s) (1946)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported while rolling the stretcher with a patient to the ambulance, the wheels allegedly became stuck on the uneven surface of the parking lot and sidewalk, the stretcher began to lean and then tip over.The patient remained restrained to the stretcher and there was no allegation of patient injury other than the patient's elbow scraping the ground.Although there was no allegation of a product malfunction, as a precaution, the patient was transferred to another stretcher to continue the transport.No additional information has been provided.
 
Event or Problem Description
The customer reported while rolling the stretcher with a patient to the ambulance, the wheels allegedly became stuck on the uneven surface of the parking lot and sidewalk and the stretcher began to lean and then tip over.The patient remained restrained to the stretcher and there was no allegation of patient injury other than the patient's elbow scraping the ground.Although there was no allegation of a product malfunction, as a precaution, the patient was transferred to another stretcher to continue the transport.No additional information has been provided.
 
Additional Manufacturer Narrative
The stretcher was returned to manufacturer for evaluation.A visual and functional evaluation was conducted and there were no observations of mechanical issues that would have contributed to the reported incident.The stretcher was functioning as intended; however, strike marks were noted as a result of the tip.The rough surface of the pavement interupting the motion of the transport wheels is the direct contributing factor to the incident.No additional information was provided regarding the patient's alleged injury.

Brand Name
INX, FOR INLINE
Common Device Name
INX, FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmlngton, OH 45177
9372832900
MDR Report Key14161635
Report Number1523574-2022-00006
Device Sequence Number5609063
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight181 KG